# SDR USAA2014020600006

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,972 hours, 22,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW FOUND FUSE ON M730 INOPERATIVE.  FWD EMERGENCY POWER SUPPLY LIGHTING.  REPLACED FUSE ON EMERGENCY POWER SUPPLY M730.
